# SDR SWAA031537

- Difficulty date: July 13, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N673AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23251
- Aircraft time: 56,162 hours, 49,823 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516301
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND RT BS 188 CHORD CRACKED AT WL 207.  REMOVED AND REPLACED CHORD PER SRM.
